Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 12:55 PM CST for Montgomery County, Robertson County, Tennessee. It took effect at Feb 25, 2022, 12:13 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2022, 12:55 PM CST (18:55 UTC)
- In effect from
- Feb 25, 2022, 12:13 AM CST
- Expired
- Feb 23, 2022, 9:02 PM CST
- In force
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 29 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 26.15 ft at Feb 23, 2022, 10:00 AM CST.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:18 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Feb 23, 11:18 AM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1118 AM CST Wed Feb 23 2022 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Another pretty good round of soaking rains expected tonight but a few of latest CAMs already bringing showers into our west during the late afternoon. Grounds are already pretty well saturated and will be looking at another probable flood watch later today, starting this evening. Temps tonight will be borderline for a period of rain/freezing rain across our extreme northwest. Not much impact expected. Will just add afternoon pops to the west and adjust temps slightly for now. && .AVIATION... 18Z TAF DISCUSSION. A cold front moved through the area last night, now post-front low clouds are locked in place. Conditions will stay IFR/MVFR through the day. For tonight into Thursday, widespread rain will develop with IFR/LIFR cigs/vsbys. Winds through the taf period will be NNE mostly 10KT or less. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........13
Hazardous weather outlook, Feb 23, 4:17 AM CST, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 417 AM CST Wed Feb 23 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-241000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 417 AM CST Wed Feb 23 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Heavy rainfall will again be possible tonight which may lead to additional flooding/flash flooding/river flooding across mid state region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rainfall will continue to be possible through Friday morning which may lead to additional flooding/flash flooding/river flooding across mid state. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for flooding reports. Please relay any information about observed flooding to the NWS while following all local, state, and CDC guidelines. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:06 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Wayne | 114 min |
| Feb 22, 8:23 PM CST | River Flood Advisory | OHX | Bedford | 15 hr |
| Feb 22, 8:27 PM CST | River Flood Advisory | OHX | Perry | 5 hr |
| Feb 22, 8:35 PM CST | Areal Flood Advisory | OHX | Grundy | 96 min |
| Feb 22, 8:48 PM CST | River Flood Advisory | OHX | Davidson | 6 days |
| Feb 22, 9:36 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall | 2 hr |
| Feb 22, 10:18 PM CST | River Flood Warning | OHX | Hickman | 10 hr |
| Feb 22, 10:19 PM CST | River Flood Advisory | OHX | Davidson | 11 days |
| Feb 22, 10:41 PM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 4 days |
| Feb 22, 10:52 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 23, 12:17 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 23, 12:35 AM CST | River Flood Warning | OHX | Cheatham | 11 hr |
| Feb 23, 1:08 AM CST | River Flood Warning | OHX | Hickman | 6 days |
| Feb 23, 1:22 AM CST | River Flood Warning | OHX | Humphreys | 6 days |
| Feb 23, 1:50 AM CST | River Flood Warning | OHX | Perry | 3 days |
| Feb 23, 2:31 AM CST | River Flood Advisory | OHX | Lawrence | 18 hr |
| Feb 23, 2:42 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 2:57 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 3:05 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Feb 23, 3:09 AM CST | River Flood Warning | OHX | Maury | 4 days |
| Feb 23, 3:19 AM CST | River Flood Advisory | OHX | Grundy | 15 hr |
| Feb 23, 7:42 AM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 23, 7:46 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 23, 8:01 AM CST | River Flood Advisory | OHX | Hickman | 5 hr |
| Feb 23, 8:41 AM CST | River Flood Advisory | OHX | Perry, Wayne | 21 hr |
| Feb 23, 10:46 AM CST | River Flood Advisory | OHX | Montgomery | 119 min |
| Feb 23, 11:29 AM CST | River Flood Advisory | OHX | Cheatham | 4 hr |
| Feb 23, 12:44 PM CST | River Flood Warning | OHX | Montgomery | 16 hr |
| Feb 23, 12:53 PM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 64 hr |
| Feb 23, 1:00 PM CST | River Flood Advisory | OHX | Stewart | 6 days |
| Feb 23, 1:41 PM CST | Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more | 37 hr |
| Feb 23, 3:32 PM CST | River Flood Advisory | OHX | Marshall | 49 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.